# SDR SWIA202162131

- Difficulty date: September 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH MLG UPPER TORQUE LINK CORRODED   (C-CHECK RO 10/30/2021)   REMOVED AND REPLACED WITH NEW RH MLG UPPER TORQUE-LINK ASSEMBLY. REFCRJ 700 AMM 32-11-37-000-801/32-11-37-400-801-A01. TUC8612 CALDUE 31-OCT-21. TUC4238 CAL DUE 30-JUN-22. TUC3230 CAL DUE 28-FEB-22. ADJUSTMENT AND OPS CHECKS GOOD.
